# SDR DL76S010097

- Difficulty date: January 17, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 41,962 hours, 19,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32521
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED AT FS 1197+88 BETWEEN STRINGERS 35L & 36L.  THE DAMAGE WAS REMOVED WITH A 12 X 12 INCH CUTOUT CENTERED OVER THE STRINGER 36L SKIN LAP JOINT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND STRUCTURAL FILLER PER B767 SRM 53-00-01-2-212 AND ER/A 379789-14, REV A.
